| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It was reported that during surgery that the anchor would not deploy.There was no harm or injury to patient.A delay of approximately 15 minutes was reported while another device was retrieved.Due diligence is complete.No additional information is available.
Event or Problem Description
No additional information is available regarding the incident.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d9, g1, g3, g6, h2, h3, h6, h11.Visual examination of the returned product confirmed the black button was in the forward position and the pusher wire with teeth was extended past the tip of the needle.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing.The reported event has been confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.